Generic versus non generic klonopin medication clonazepam

By | 01.03.2018

generic versus non generic klonopin medication clonazepam

Clonazepam, sold under the brand name Klonopin among others, is a medication used to prevent and treat seizures, panic disorder, and for the movement disorder known as akathisia. It is a tranquilizer of the benzodiazepine class. It is taken by mouth. It begins having an effect within an hour and lasts between six and Strength: 2 mg. Description: Round, White to Off-White, Scored; Therapeutic Category: Anticonvulsants. Rating: AB. Sizes: Tablets/Bottle. NDC# Tablets/Bottle. NDC# Product Materials. Full Prescribing Information, including Boxed Warnings and Medication Guide FDA Approval. Feb 15, - When did the U.S. Food and Drug Administration (FDA) approve the medication? Clonazepam, the generic version of Klonopin, was first approved by the FDA in

Facebooktwittergoogle_plusredditpinterestlinkedinmail

2 thoughts on “Generic versus non generic klonopin medication clonazepam

  1. Groktilar

    BEWARE: causes major hair loss. Been on it for years, too sick & could no longer work so didn't notice I'd lost so much hair. Mental dr or family dr didn't know why. Dermo dr has a book that cost $250, printed out the page & showed that this drug & lamital both caused hair loss. I've been off them about a year, don't see any hair coming back. Devasted. Especially for women. Trying to find what company makes this, no luck. Will try pharmacy for the FDA paperwork I have to fill out. I'M TICKED! understatment Had I read this, I'd never have taken it.

  2. Gardalabar

    I am writing this post to warn all who are interested in taking any benzodiazepan - they can be extremely helpful but are incredibly physically addictive and often times your GP or prescribing physician does not inform you of that. I was taking Klonopin once a day at 1 MG for about 4 months and then I leaned how addictive it was and stopped cold turkey. My mistake - I narrowly avoided having a seizure and didn't sleep for almost a week or eat or anything due to the withdrawal. I went back to taking them and had a psychiatist wean me off of them, and I still experienced withdrawal symptons though not as bad. So, please be careful, only take it when you need it, and consult with a physician when you choose to stop taking it. I am currently taking it again - though only as needed, and no more than 3 times a week - because life stressors have been more than I can handle lately. So, just please be careful with this drug, it can be so helpful but in the long run the cure may be worse than the cause.

Leave a Reply